MAUDE Adverse Event Report: Medline Industries, LP Medline; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W

Medline Industries, LP Medline; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Catalog Number FCE1232B
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bed is "making a loud griding noise when tbe bed goes up/down." product support stated "it seems like a high pitch sound is coming from the control box they try a function on the pendant.".
 
Additional Manufacturer Narrative
It was reported that the bed is "making a loud griding noise when tbe bed goes up/down." product support stated "it seems like a high pitch sound is coming from the control box they try a function on the pendant." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield, IL 60093--275
MDR Report Key50868499
Report Number1417592-2026-10295
Device Sequence Number9379711
Product Code FNL
UDI-Device Identifier40080196289067
UDI-Public40080196289067
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown